# SDR DALA2016041703097

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 189 AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 21.  REPLACED FLOORBEAM 189 AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 21 IAW SRM 51-72-11 AND DWG D53111406.
